Yurii Kharkevych / Юрій Харкевич
Yurii Kharkevych / Юрій Харкевич
Lesya Ukrainka Volyn National University
Підтверджена електронна адреса в vnu.edu.ua - Домашня сторінка
Назва
Посилання
Посилання
Рік
On the approximation of functions of the Hölder class by biharmonic Poisson integrals
YI Kharkevych, KM Zhyhallo
Ukrainian Mathematical Journal, 2000
422000
Approximation of differentiable periodic functions by their biharmonic Poisson integrals
YI Kharkevych, KM Zhyhallo
Ukrainian Mathematical Journal, 2002
392002
Approximation of functions from the class by Poisson integrals in the uniform metric
TV Zhyhallo, YI Kharkevych
Ukrainian Mathematical Journal 61 (12), 1893-1914, 2009
37*2009
Complete asymptotics of the deviation of a class of differentiable functions from the set of their harmonic Poisson integrals
KM Zhyhallo, YI Kharkevych
Ukrainian Mathematical Journal 54 (1), 51-63, 2002
372002
Approximation of conjugate differentiable functions by their Abel–Poisson integrals
KM Zhyhallo, YI Kharkevych
Ukrainian Mathematical Journal 61 (1), 86-98, 2009
322009
On the approximation of functions of the Hölder class by biharmonic Poisson integrals
YI Kharkevych, KM Zhyhallo
Ukrainian Mathematical Journal, 2000
312000
Approximation of conjugate differentiable functions by biharmonic Poisson integrals.
K Zhyhallo, Y Kharkevych
Ukrainian Mathematical Journal 61 (3), 2009
302009
APPROXIMATION OF (ψ, β)-DIFFERENTIABLE FUNCTIONS OF LOWSMOOTHNESS BY BIHARMONIC POISSON INTEGRALS
YI Kharkevych, KM Zhyhallo
Ukrainian Mathematical Journal, 2012
292012
Complete asymptotics of the approximation of function from the Sobolev classes by the Poisson integrals
IV Kal'Chuk, YI Kharkevych
Acta et Commentationes Universitatis Tartuensis de Mathematica 22 (1), 23-36, 2018
242018
Approximation of (ψ, β)-differentiable functions by Weierstrass integrals
YI Kharkevych, IV Kalchuk
Ukrainian Mathematical Journal, 2007
242007
Approximating Properties of Biharmonic Poisson Integrals in the Classes .
I Kal'chuk, Y Kharkevych
Ukrainian Mathematical Journal 68 (11), 2017
23*2017
Approximation of functions from the classes by biharmonic Poisson integrals.
K Zhyhallo, Y Kharkevych
Ukrainian Mathematical Journal 63 (7), 2011
21*2011
Approximating Properties of Biharmonic Poisson Operators in the Classes L̂β, 1ψ
TV Zhyhallo, YI Kharkevych
Ukrainian Mathematical Journal 69 (5), 757-765, 2017
192017
Asymptotics of the values of approximations in the mean for classes of differentiable functions by using biharmonic Poisson integrals
YI Kharkevych, IV Kal’chuk
Ukrainian Mathematical Journal 59 (8), 1224-1237, 2007
192007
Наближення диференційовних періодичних функцій їх бігармонійними інтегралами Пуассона
КМ Жигалло, ЮІ Харкевич
Український математичний журнал, 2002
152002
Asymptotics of approximation of conjugate functions by Poisson integrals
YI Kharkevych, KV Pozharska
Acta et Commentationes Universitatis Tartuensis de Mathematica 22 (2), 235-243, 2018
142018
Approximation of functions defined on the real axis by operators generated by λ-methods of summation of their Fourier integrals
YI Kharkevych, TV Zhyhallo
Ukrainian Mathematical Journal 56 (9), 1509-1525, 2004
132004
Approximation of (ψ, β)-differentiable functions defined on the real axis by Abel-Рoisson operators
YI Kharkevych, TV Zhyhallo
Національна академія наук України, 2005
122005
APPROXIMATION OF FUNCTIONS FROM THE CLASS Cψ β,∞ BY POISSON BIHARMONIC OPERATORS IN THE UNIFORM METRIC
YI Kharkevych, TV Zhyhallo
Ukrainian Mathematical Journal, 2008
92008
Апроксимативні властивості бігармонічних інтегралів Пуассона на класах Wrβ
ІВ Кальчук, ЮІ Харкевич
Український математичний журнал, 1493-1504, 2016
82016
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20